Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups


Authors: J. Ludwig, C. Molitor-Braun and D. Poguntke
Journal: Trans. Amer. Math. Soc. 365 (2013), 4433-4473
MSC (2010): Primary 22E30, 22E27, 43A20
DOI: https://doi.org/10.1090/S0002-9947-2012-05802-8
Published electronically: December 5, 2012
MathSciNet review: 3055701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G=\mathrm {exp}(\mathfrak{g})$ be a connected, simply connected, nilpotent Lie group and let $ \omega $ be a continuous symmetric weight on $ G$ with polynomial growth. We determine the structure of all the two-sided closed ideals of the weighted group algebra $ L^1_{\omega }(G)$ which are attached to a flat co-adjoint orbit.


References [Enhancements On Off] (What's this?)

  • [Al-Lu] D. Alexander and J. Ludwig, Minimal ideals of group algebras, Studia Math. 160, no. 3 (2004), 205-229. MR 2033400 (2004k:43007)
  • [Co-Gr] L. Corwin and P. Greenleaf, Representations of nilpotent Lie groups and their applications. Part 1: Basic theory and examples, Cambridge Studies in Advanced Mathematics, 18 (1990). MR 1070979 (92b:22007)
  • [Di] J. Dixmier, Opérateurs de rang fini dans les représentations unitaires, Publ. Math. IHES 6 (1960), 305-317. MR 0136684 (25:149)
  • [Dz-Lu-Mo] J. Dziubanski, J. Ludwig and C. Molitor-Braun, Functional Calculus in Weighted Group Algebras, Rev. Mat. Complut. 17, Núm. 2 (2004), 321-357. MR 2083958 (2005f:43003)
  • [Ho] R. Howe, On a connection between nilpotent groups and oscillatory integrals associated to singularities, Pacific J. Math. 73 (1977), no. 2, 329-363. MR 0578891 (58:28270)
  • [Le-Lu] H. Leptin, J. Ludwig, Unitary representation theory of exponential Lie groups, De Gruyter Expositions in Mathematics 18, 1994. MR 1307383 (96e:22001)
  • [Lue-Po] A. Lüdeking, D. Poguntke, Cocycles on abelian groups and primitive ideals in group $ C^*$-algebras of two-step nilpotent groups and connected Lie groups, Journal of Lie Theory 4 (1994), 39-103. MR 1326951 (96i:22013)
  • [Lu] J. Ludwig, Good Ideals in the Group Algebra of a Nilpotent Lie Group, Mathematische Zeitschrift 161 (1978), 195-210. MR 0498970 (58:16958)
  • [Lu1] J. Ludwig, Polynomial growth and ideals in group algebras, Manuscripta Math. 30 (1980), no. 3, 215-221. MR 557105 (81e:43012)
  • [Lu2] J. Ludwig, On primary ideals in the group algebra of a nilpotent Lie group. Math. Ann., 262 (1983), 287-304. MR 692858 (84h:22016)
  • [Lu3] J. Ludwig, On the Hilbert- Schmidt seminorms of $ L^1$ of a nilpotent Lie group, Math. Ann. 273 (1986), no. 3, 383-395. MR 824429 (87e:22018)
  • [Lu4] J. Ludwig, Minimal $ C^*$-Dense Ideals and Algebraically Irreducible Representations of the Schwartz-Algebra of a Nilpotent Lie group, Harmonic Analysis, Proceedings, Luxembourg 1987, Lecture Notes in Math. 1359, Springer. MR 974317 (90c:22019)
  • [Lu-Mo] J. Ludwig and C. Molitor-Braun, Algèbre de Schwartz d'un groupe de Lie nilpotent, Travaux mathématiques VII, Publications du Centre Universitaire de Luxembourg (1995), 25-67.
  • [Lu-Mo-1] J. Ludwig and C. Molitor-Braun, Représentations irréductibles bornées des groupes de Lie exponentiels, Canad. J. Math. 53 (5) (2001), 944-978. MR 1859763 (2002h:22015)
  • [Lu-Mo-2] J. Ludwig and C. Molitor-Braun, Flat orbits, minimal ideals and spectral synthesis, Monatshefte Math. 160 (2010), 271-312. MR 2661313 (2011f:22013)
  • [Po] D. Poguntke, Algebraically irreducible representations of $ L^1$-algebras of exponential groups, Duke Math. J. 50 (4), (1983), 1077-1106. MR 726318 (85e:22014)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E30, 22E27, 43A20

Retrieve articles in all journals with MSC (2010): 22E30, 22E27, 43A20


Additional Information

J. Ludwig
Affiliation: Laboratoire LMAM, UMR 7122, Université de Lorraine, Ile de Saulcy, F-57045 Metz cedex 1, France
Email: jean.ludwig@univ-lorraine.fr

C. Molitor-Braun
Affiliation: Unité de Recherche en Mathématiques, Université du Luxembourg, 6, rue Coudenhove-Kalergi, L-1359 Luxembourg, Luxembourg
Email: carine.molitor@uni.lu

D. Poguntke
Affiliation: Fakultät für Mathematik, Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany
Email: poguntke@math.uni-bielefeld.de

DOI: https://doi.org/10.1090/S0002-9947-2012-05802-8
Keywords: Nilpotent Lie group, irreducible representation, co-adjoint orbit, flat orbit, minimal ideal, spectral synthesis, weighted group algebra
Received by editor(s): April 13, 2010
Received by editor(s) in revised form: February 1, 2012
Published electronically: December 5, 2012
Additional Notes: The second author was supported by the research grant 10NCHA of the University of Luxembourg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society